Seasonality and portfolio balance under rational expectations
No abstract is available for this item.
|Date of creation:||1976|
|Date of revision:|
|Publication status:||Published in Journal of Monetary Economics (Vol. 4, No. 3, August 1978, pp. 435-458)|
|Contact details of provider:|| Postal: |
Phone: (612) 204-5000
Web page: http://minneapolisfed.org/
More information through EDIRC
|Order Information:|| Web: http://www.minneapolisfed.org/pubs/ Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sargent, Thomas J & Wallace, Neil, 1973. "The Stability of Models of Money and Growth with Perfect Foresight," Econometrica, Econometric Society, vol. 41(6), pages 1043-48, November.
- Sims, Christopher A, 1972. "Money, Income, and Causality," American Economic Review, American Economic Association, vol. 62(4), pages 540-52, September.
When requesting a correction, please mention this item's handle: RePEc:fip:fedmwp:58. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Janelle Ruswick)
If references are entirely missing, you can add them using this form.